# SDR CALA2025121512084

- Difficulty date: December 5, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A83112
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORROSION AT MAIN CABIN FWD WET AREA RH INNER CHORD FOUND MISDRILLED HOLE AT LOWER WEB STA 312+10" REF AAR N/R 99979146 INSTALL NEW WEB AT MAIN CABIN FWD WET AREA RH INNER CHORD FOUND MISDRILLED HOLE STA 312+10" IAW B 737-800 SRM 51-40-02-0G-0 AND DWG# 141A8310. WORK ACCOMPLISHED BY V944815 AAR INSP-212 INSTALL NEW WEB AT MAIN CABIN FWD WET AREA RH INNER CHORD FOUND MISDRILLED HOLE STA 312+10" IAW B 737-800 SRM 51-40-02-0G-0 AND DWG# 141A8310. WORK ACCOMPLISHED BY V944815 AAR INSP-212 ESFR ENTERED. REMOVED AND REPLACED WEB AT MAIN CABIN FWD WET AREA RH INNER CHORD FOUND MISDRILLED HOLE STA 312+10" IAW B 737-800 SRM 51-40-02-0G-0 AND DWG# 141A8310.  (WORK ACCOMPLISHED BY V925474) INSP C/W
